# SDR ASAA11910786

- Difficulty date: December 11, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 31,655 hours, 12,264 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bushing
- Part number: ATF4T8
- Condition: Frozen
- Location: Sliding Window
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SLIDING WINDOW IS DIFFICULT TO OPEN AND CLOSE.  WINDOW APPEARS TO BE:" OUT OF ALIGNMENT".  FOUND AFT TRACK ROLLER BEARING FROZEN.  REPLACED BEARING PER MM 56 12 11 300 802.  WINDOW OPS CHECKS OK.
